RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 2, Pages 186–199 (Mi jsfu310)  

This article is cited in 2 scientific papers (total in 2 papers)

An identification problem of coefficient in the special form at source function for multi-dimensional parabolic equation with Cauchy data

Igor V. Frolenkov, Ekaterina N. Kriger

Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The existence and uniqueness of solution of the identification problem for multi-dimensional parabolic equation with source function of the special form in the case of Cauchy's data has been proved in this paper.

Keywords: inverse problem, identification of coefficient at source function, multi-dimensional parabolic equation, method of weak approximation, existence and uniqueness of solution, Cauchy problem.

Full text: PDF file (189 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 28.10.2012
Received in revised form: 28.12.2012
Accepted: 28.01.2013
Language:

Citation: Igor V. Frolenkov, Ekaterina N. Kriger, “An identification problem of coefficient in the special form at source function for multi-dimensional parabolic equation with Cauchy data”, J. Sib. Fed. Univ. Math. Phys., 6:2 (2013), 186–199

Citation in format AMSBIB
\Bibitem{FroKri13}
\by Igor~V.~Frolenkov, Ekaterina~N.~Kriger
\paper An identification problem of coefficient in the special form at source function for multi-dimensional parabolic equation with Cauchy data
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 2
\pages 186--199
\mathnet{http://mi.mathnet.ru/jsfu310}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu310
  • http://mi.mathnet.ru/eng/jsfu/v6/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Kriger, I. V. Frolenkov, “An identification problem of coefficient in the special form at nonlinear lowest term for two-dimensional semilinear parabolic equation with the Cauchy data”, Russian Math. (Iz. VUZ), 59:5 (2015), 17–31  mathnet  crossref
    2. Ekaterina N. Kriger, Igor V. Frolenkov, “An identification problem of nonlinear lowest term coefficient in the special form for two-dimensional semilinear parabolic equation”, Zhurn. SFU. Ser. Matem. i fiz., 9:2 (2016), 180–191  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:177
    Full text:67
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021